MAUDE Adverse Event Report: LIGHTLAB IMAGING, INC. PRESSUREWIRE¿; TRANSDUCER, PRESSURE, CATHETER TIP

LIGHTLAB IMAGING, INC. PRESSUREWIRE¿; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number C12059
Medical Device Problem Codes Difficult to Remove (1528); Communication or Transmission Problem (2896); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A visual inspection and additional testing methods were performed on the returned device.The reported communication issue was confirmed due to an open circuit.The reported difficulty removing the pressurewire from the dispenser coil was unable to be confirmed due to the condition of the returned device and the original dispenser coil was not returned.Production record and corrective and preventative actions (capa) reviews were performed and revealed one related complaint assessment capa.Additionally, a query of the complaint handling database for the reported lot revealed one other similar complaint related to the capa.Although the reported difficulty removing from the dispenser coil was unable to be confirmed, a potential product quality issue has been identified related to difficulty removing the pressurewire from the dispenser coil; therefore, a capa has been initiated.The reported communication problem appears to be due damage to the internal components causing the noted open circuit.Abbott vascular will continue to trend the performance of these devices.
 
Event or Problem Description
Reportedly, two pressurewire x (pwx) wireless devices (51122g1) were used during the procedure.The first pwx was difficult to remove from the hoop during preparation.After removal from the hoop, the device was calibrated and equalization was successful.After equalization, there was no green pressure curve present, and the transmitter was green.The device was removed, and the procedure continued with the second device.The second pwx device could not be equalized.The device was removed and the procedure was completed without a replacement device.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.During product return investigation, the distal tube had cuts and tearing of the polyimide tubing along its entire length.

Brand Name
PRESSUREWIRE¿
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
LIGHTLAB IMAGING, INC.
4 robbins rd.
westford MA 01886
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela UNK
CS   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key24821584
Report Number2024168-2026-01435
Device Sequence Number18549427
Product Code DXO
UDI-Device Identifier05415067025715
UDI-Public(01)05415067025715(17)271031(10)51122G1
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K180558
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC12059
Device Catalogue NumberC12059
Device Lot Number51122G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Initial Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown